RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 3, Pages 422–438 (Mi mz12115)  

This article is cited in 3 scientific papers (total in 3 papers)

Embedding Theorems for General Multianisotropic Spaces

G. A. Karapetyan, M. K. Arakelyan

Russian-Armenian (Slavonic) State University, Yerevan

Abstract: An integral representation and embedding theorems for functions in multianisotropic Sobolev spaces are proved. Unlike in previous works, the general case where the characteristic Newton polyhedron in $\mathbb{R}^n$ has an arbitrary number of vertices is considered.

Keywords: embedding theorems, multianisotropic space, completely regular polyhedron, integral representation.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia 15T-1A197
This work was supported by the State Committee of Science (Ministry of Education and Science of the Republic of Armenia), project SCS no. 15T-1A197, and by the Thematic Foundation for the Russian–Armenian University of the Ministry of Education and Science of the Russian Federation.


DOI: https://doi.org/10.4213/mzm12115

Full text: PDF file (553 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:3, 417–430

Bibliographic databases:

UDC: 517.518.23
Received: 28.09.2017

Citation: G. A. Karapetyan, M. K. Arakelyan, “Embedding Theorems for General Multianisotropic Spaces”, Mat. Zametki, 104:3 (2018), 422–438; Math. Notes, 104:3 (2018), 417–430

Citation in format AMSBIB
\Bibitem{KarAra18}
\by G.~A.~Karapetyan, M.~K.~Arakelyan
\paper Embedding Theorems for General Multianisotropic Spaces
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 3
\pages 422--438
\mathnet{http://mi.mathnet.ru/mz12115}
\crossref{https://doi.org/10.4213/mzm12115}
\elib{http://elibrary.ru/item.asp?id=35410201}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 3
\pages 417--430
\crossref{https://doi.org/10.1134/S0001434618090092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451315200009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85056703356}


Linking options:
  • http://mi.mathnet.ru/eng/mz12115
  • https://doi.org/10.4213/mzm12115
  • http://mi.mathnet.ru/eng/mz/v104/i3/p422

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Karapetyan, H. A. Petrosyan, “Multianisotropic integral operators defined by regular equations”, Siberian Math. J., 60:3 (2019), 472–489  mathnet  crossref  crossref  isi  elib
    2. Karapetyan G.A., Khachaturyan M.A., “Limiting Embedding Theorems For Multianisotropic Functional Spaces”, J. Contemp. Math. Anal.-Armen. Aca., 54:2 (2019), 103–111  crossref  mathscinet  isi  scopus
    3. G. A. Karapetyan, “Drobnye multianizotropnye prostranstva i teoremy vlozheniya dlya nikh”, Matem. tr., 22:2 (2019), 76–89  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    References:19
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020